# SDR FDEA201406021264

- Difficulty date: June 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 92,346 hours, 38,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE IS CRACKED BETWEEN NR 4 & NR 5 LE SLATS.  REMOVED ACCESS PNL AFT OF CRACK. PNL IN COURIER AREA.  REMOVED EXISTING FASTENERS & CUT OUT DAMAGE AREA IAW SRM 57-10-00 FIG 68 SHEET 1.  COMPLIED WITH HFEC OF CUT OUT AREA IAW NDT SPM PART 6 20-30-00, NO DEFECTS NOTED.  FABRICATE DOUBLER AS .063 TITANIUM & MATERIAL FOR FILLER AS 7075-T6 .090, VERIFIED MATERIAL.  REPAIR DOUBLER & FILLER, OK TO INSTALL IAW SRM 57-10-00.  INSTALLED REPAIR IAW SRM 57-10-00 FIGURE 68 SHEET 1 & SRM 51-38-01 FOR ONE ALTERNATE FASTENER.  REQUIRES PRIME & PAINT.  PRIMED & PAINTED REPAIR DOUBLER IAW DC-10 SRM 51-21-02 VOL.2.  EL REMOVED TO FOM FOR REPAIR NEEDS TO BE INSTALLED.
